# SDR SWAA2017012311366

- Difficulty date: January 11, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 19,234 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A9350203
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 AFT FLAP TRACK FAIRING 542BB INNER SKIN CRACKED JUST FORWARD OF OUTBOARD AFT DRAIN HOLE.   REPAIRED THE SKIN IAW SRM AND EA.
